# SDR AALA991201

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 731 - EN ROUTE LGA-DFW, NOSE LANDING GEAR RED LIGHT INTERMITTENT ILLUMINATION WITH GEAR HANDLE IN UP POSITION.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR POSITION SENSOR.  CYCLED NOSE LANDING GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
